# SDR AALA202501289406

- Difficulty date: October 27, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIRCRAFT IN BASE MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN UPPER SURFACE BTW RIB 8 TO RIB 9 RH WING CORRODED AREA  IS L= 1.441 IN, W= 1.060 IN, D=0.002 IN. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON TRAILING EDGE TOP SKIN UPPER SURFACE BTW RIB 8 TO RIB 9 ON RH WING IAW EA 359548 AND REPAIR DRAWING R57258616.
